# SDR ASAA0680855

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 38,829 hours, 19,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593602293
- Condition: Corroded
- Location: Bs 1123-1132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED SKIN FILLER INTERNAL FINGER DOUBLER AND AN EXTERNAL REPAIR DOUBLER PER ASA EA 5330 02129.
